# SDR UPS01535010

- Difficulty date: February 17, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A, ON TAKEOFF OUT OF 2000 FEET, THE LEFT ENGINE LOST OIL PRESSURE.  MAINTENANCE VERIFIED THAT HIGH SPEED GEARBOX DRIVE FOR OIL PUMP FAILED.  SUSPECT INTERNAL GEARBOX MALFUNCTION.  REMOVED AND REPLACED ENGINE.
